# SDR N6WA2015083003

- Difficulty date: August 30, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15209
- Aircraft time: 6,740 hours, 6,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER SERVICE DOOR EMER LIGHT INOPERATIVE.  DEFERRED IAW MEL 23-51-01-3A.
